Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Severe headache after consuming alcohol. Taking migraine medication. Treatment for symptoms?

hi i have a problem that from last couple of months when ever i drinks some whisky i got a sewere headic in just 3 pegs and some time back i used to drink half of the bottle and in morning i wake up verry fresh but now my head starts paining in just 3 drinks now i take migranil tablet before drinking and it keeps me away from head ace maximum times so please advise is it a serious problem or it can be cured my e mail id is YYYY@YYYY regards
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Most likely, in your case, the headaches could be related to a "hang-over". So, there is no need to worry.

In migraine, headaches may get triggered by fasting, exposure to sunlight and noise. There may be vomiting.

If your symptoms persist, you should consult a Neurologist and get a brain scan done.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Sat, 27 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor